MathSciNet Relay Station
MathSciNet bibliographic data
MR150256 28.55
Ionescu Tulcea, Alexandra; Ionescu Tulcea, Cassius On the lifting property. I. J. Math. Anal. Appl. 3 1961 537–546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement